MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PRODIGY SM STAT LNG RT 13.5MM; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 PRODIGY SM STAT LNG RT 13.5MM; HIP FEMORAL STEM/SLEEVE
Catalog Number 152021050
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Foreign Body Reaction (1868); Inflammation (1932); Muscular Rigidity (1968); Pain (1994); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq created in order to update etq (legacy system) (b)(4).Reason for original complaint- litigation alleges that after the surgical implantation of the asr hip implant device, patient suffered symptoms and damage to her body including but not limited to pain and discomfort; the formation of metallosis and pseudotumors which have damaged bone and tissue surrounding the implant; stiffness; inflammation; chromium and cobalt metal toxicity; lack of mobility; and other complications.**update** 10/03/2013- plaintiff¿s preliminary disclosure form was received, which identified side, dob, and part/lot information.The complaint and associated mdrs were updated.There was no new information that would change the outcome of the investigation.Update jul 18, 2017: medical records received.After review of the medical records for mdr reportability, in addition to what was previously alleged, revision notes reported fluid in the hip joint and metal wear debris on the trunnion.There was no mention of metallosis or pseudotumors.No laboratory values provided for the alleged chromium-cobalt toxicity.Stem and sleeve were added due to the reported metal wear and chromium-cobalt toxicity.Product information was updated.This complaint was updated on: aug 7, 2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PRODIGY SM STAT LNG RT 13.5MM
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6800160
Report Number1818910-2017-22912
Device Sequence Number531681
Product Code LPH
UDI-Device Identifier10603295056874
UDI-Public10603295056874
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152021050
Device Lot NumberB5KCE1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR